MAUDE Adverse Event Report: SEASPINE, INC VU APOD PRIME NANOMETALENE HANDHELD GUIDE; DRILL GUIDE

SEASPINE, INC VU APOD PRIME NANOMETALENE HANDHELD GUIDE; DRILL GUIDE
Model Number 33-40-1005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 seaspine was made aware that a 33-40-1005 handheld guide broke during surgery.Additional information was received on (b)(6) 2023 that the surgery could not be completed, and revision is required.All pieces of the instrument were retrieved.No further information on patient condition or revision surgery plan has been received.
 
Additional Manufacturer Narrative
The 33-40-1005 handheld guide was not returned for analysis.No definitive root cause could be established.No further details have been provided by the reporter.Review of labeling: intraoperative warnings: breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.

Brand Name
VU APOD PRIME NANOMETALENE HANDHELD GUIDE
Common Device Name
DRILL GUIDE
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
MDR Report Key17599123
Report Number3012120772-2023-00017
Device Sequence Number20688101
Product Code MAX
UDI-Device Identifier10889981125974
UDI-Public10889981125974
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number33-40-1005
Device Catalogue Number33-40-1005
Device Lot NumberCR40549E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown